# SDR RAIA9911024

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: LT52A
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

7348 - STL - ELECTRICAL SMELL IN AIRCRAFT.  MAINTENANCE REPLACED LIGHTING BALLAST AT POSITION 1LH7 IN CABIN.
